# SDR CA970311085

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7100 · Powerplant System
- Part: Hose Assy
- Part number: 70009H000V210A
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE ASSEMBLY HAS CORROSION AT THE END FITTING.
